# SDR COMA0060917

- Difficulty date: November 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 15,678 hours, 15,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part serial: 7043
- Condition: Damaged
- Location: Fuselage Skin
- Part time: 15,678 hours, 15,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER REPAIR DOUBLER FWD OF PAX DOOR AT FS 310.0 IS DAMAGED.  REPAIRED DAMAGED AREA AT FS 310.0 IAW REO 601R-53-21-180.
